# SDR SCNA95107

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727225
- Aircraft serial: 21438
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 340-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE MAIN FLOOR CABIN BEAM AT BS 340 TO 344 CORRODED.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS IAW SRM 53-10-08 FIGURE 3.  ALODINED AND PRIMED PARTS IAW SRM 51-10-02 AND INSTALLED IAW SRM 53-10-08.
